Case ReportsDrug-Related Eyelid Nystagmus Two Cases of a Rare Clinical Phenomenon Related to Carbamazepine and DerivativesMatarazzo, Michele MD*†; Galán Sánchez-Seco, Victoria MD‡; Méndez-Guerrero, Antonio José MD*; Gata-Maya, David MD*; Domingo-Santos, Ángela MD*; Ruiz-Morales, Juan MD*; Benito-León, Julián MD*§∥Author Information *Department of Neurology, University Hospital “12 de Octubre”; †Fundación de Investigación “i+12”; ‡Department of Neurology, Hospital del Tajo, Aranjuez; §Department of Medicine, Faculty of Medicine, Complutense University; and ∥Centro de Investigación Biomédica en Red sobre Enfermedades Neurodegenerativas (CIBERNED),Madrid, Spain. Address correspondence and reprint requests to Michele Matarazzo, MD, Department of Neurology, University Hospital “12 de Octubre,” Av. de Córdoba km. 5,400, ES-28041 Madrid, Spain; E-mail: email@example.com Conflicts of Interest and Source of Funding: The authors have no conflicts of interest to declare. Clinical Neuropharmacology: January/February 2016 - Volume 39 - Issue 1 - p 49-50 doi: 10.1097/WNF.0000000000000125 Buy Metrics Abstract Background Eyelid nystagmus is a rare clinical phenomenon described mostly related to brainstem or cerebellum lesions. The mechanism of this phenomenon is incompletely understood. Patients and Methods We report 2 cases of eyelid nystagmus induced by carbamazepine and oxcarbazepine intoxication. Conclusions Carbamazepine and derivatives may induce eyelid nystagmus in the setting of acute intoxication. To the best of our knowledge, these are the first cases of drug-related eyelid nystagmus. Copyright © 2016 Wolters Kluwer Health, Inc. All rights reserved.